# SDR USAA2013012300003

- Difficulty date: January 8, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 14,391 hours, 1,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DELAMINATION ON FLOOR PANEL BETWEEN FR73 & FR76 AT R4 DOOR AREA.  REPAIRED FLOOR PANEL BETWEEN FR73 & FR76 AT R4 DOOR AREA IAW EA 104470A & EO 2511U084.
